# SDR RYNA200912080025

- Difficulty date: December 6, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N120DL
- Make and model: Boeing 767322
- Aircraft serial: 23279
- Aircraft time: 69,508 hours, 31,825 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052506955
- Part serial: 9901A139
- Condition: Failed
- Location: Cockit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CRUISE EICAS STATUS MESSAGE R FMC FAIL APPEARED WITH CORRESPONDING LOSS OF FIRST OFFICERS, FMC DISPLAY ALONG WITH THE FIRST OFFICERS LOSS OF MAP AND NAVIGATION DATA.  REMOVED AND REPLACED THE FIRST OFFICERS FMC IAW AMM 34-61-01, OPS CHECK GOOD NO DEFECTS NOTED.
